James Adedayo Oguntuase. "Remark on an integral inequality of the Hardy type." Kragujevac Journal of Mathematics 32.32 (2009): 133-138. <http://eudml.org/doc/253280>.
@article{JamesAdedayoOguntuase2009, author = {James Adedayo Oguntuase}, journal = {Kragujevac Journal of Mathematics}, language = {eng}, number = {32}, pages = {133-138}, publisher = {Prirodno-matematički fakultet Kragujevac}, title = {Remark on an integral inequality of the Hardy type}, url = {http://eudml.org/doc/253280}, volume = {32}, year = {2009}, }
TY - JOUR AU - James Adedayo Oguntuase TI - Remark on an integral inequality of the Hardy type JO - Kragujevac Journal of Mathematics PY - 2009 PB - Prirodno-matematički fakultet Kragujevac VL - 32 IS - 32 SP - 133 EP - 138 LA - eng UR - http://eudml.org/doc/253280 ER -